# SDR 9902659975

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND .375 INCH CRACK AT UPPER FORWARD CORNER OF PASSENGER DOOR JAMB, FS 160.  REPAIRED PER EA 99-164408.  (P/N 5911406-5).
